MAUDE Adverse Event Report: ST PAUL CADD

ST PAUL CADD
Model Number 21-7323-24
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that under delivery occurred while using the cadd administration set.There were no adverse events reported.

Brand Name
CADD
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10134602
Report Number3012307300-2020-05677
Device Sequence Number19448336
Product Code FPA
UDI-Device Identifier10610586039614
UDI-Public10610586039614
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/20/2025
Device Model Number21-7323-24
Device Lot Number3943976
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2020
Initial Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1